Irregular Menstruation After 1 Month Of Injection Contraceptive Use?

Hello, good evening. R nI want to ask. R nFrom 2017 I used injection contraceptives 1 month before my menstruation was regular, even though sometimes I had 1 month of menstruation until I had 2 times and 1 month. And yesterday, at the beginning, if you wanted to have a dirty period, the blood was sure to come out, then I thought it was a sign that I wanted to menstruate, uh, when I used menstrual pads I didn’t come out so my period came the following month. And for the past two months I have not had my period even though I am using family planning and just like the story earlier, there were signs of menstruation coming out when I used a menstrual pad, the menstrual pad didn’t come out. I have checked the results are negative, how many times have I checked them. What is the solution? Please help answer yes thanks 😊

1 Answer:

Hi Karinalarasati,

Thank you for asking HealthReplies.com.

Menstruation occurs due to the shedding of part of the lining of the uterine wall (endometrium) into the birth canal due to not getting an adequate supply of oxygen and nutrients from the uterine blood vessels. This appears to be related to hormonal fluctuations in the body because there is no fertilization of an egg by a sperm cell. Menstrual blood is not always clear red like the color of blood in general. Menstrual blood can also be brown or black in color (which is often referred to by common people as dirty blood) and is still a normal thing. Usually, this blood color occurs at the beginning or end of menstruation.

Therefore, judging from the information you convey, it is not certain that your complaint reflects an abnormality. The dirty blood you mention is probably part of a normal period. As long as your menstrual cycle lasts no more than 3 months, and you don't experience any other complaints, such as severe abdominal pain, fever, and so on, then there is probably nothing for you to worry about. Your menstrual pattern can become irregular due to the effects of injection contraceptives that you are currently using, or also due to various other factors, for example psychological conditions, activities undertaken, exercise, diet, posture, and other diseases you suffer.

To be more sure, there is nothing wrong with you having to go directly to a gynecologist for an ultrasound examination. Meanwhile, you can do some of the following efforts to make menstruation run more regularly:

Live a healthy lifestyle, namely by eating, sleeping, and exercising regularly. Stay away from cigarettes, alcohol. Keep your body weight ideal (not too fat or thin) Stay away from stress.

dr. Nadia Nurotul Fuadah

: by

Related Question

Shortness Of Breath And Chest Pain When Breathing.?

Shortness Of Breath And Chest Pain When Breathing.?

(1 year ago)

Hello, I’m Reni. I am 17 years old. I want to ask. If the breath feels tight when you smell like powder and dust, why? Then my chest also aches when breathing....

Sudden Sad Feeling?

Sudden Sad Feeling?

(1 year ago)

I am a 17 year old teenager. I often experience bad feelings suddenly accompanied by my heart beating, my head feels a bit painful / severe. This feeling often appears suddenly eve...

Can Falls Affect The Menstrual Cycle?

Can Falls Affect The Menstrual Cycle?

(9 months ago)

My doctor is Maria Silaen, I want to ask a question. I have my period once in three months. then what’s the cause, doctor? Then, yesterday I fell, and hit my waist, and at th...

Leave a Reply

Your email address will not be published. Required fields are marked *